Home > Research > Publications & Outputs > Inter-university variations in undergraduate no...
View graph of relations

Inter-university variations in undergraduate non-completion rates: a statistical analysis by subject of study

Research output: Contribution to journalJournal article

Published

Standard

Inter-university variations in undergraduate non-completion rates: a statistical analysis by subject of study. / Johnes, J.

In: Journal of Applied Statistics, Vol. 24, No. 3, 1997, p. 343-361.

Research output: Contribution to journalJournal article

Harvard

APA

Vancouver

Author

Bibtex

@article{0babe183d9264fb39561bc2b57e8fe4f,
title = "Inter-university variations in undergraduate non-completion rates: a statistical analysis by subject of study",
author = "J Johnes",
year = "1997",
language = "English",
volume = "24",
pages = "343--361",
journal = "Journal of Applied Statistics",
issn = "0266-4763",
publisher = "Routledge",
number = "3",

}

RIS

TY - JOUR

T1 - Inter-university variations in undergraduate non-completion rates: a statistical analysis by subject of study

AU - Johnes, J

PY - 1997

Y1 - 1997

M3 - Journal article

VL - 24

SP - 343

EP - 361

JO - Journal of Applied Statistics

JF - Journal of Applied Statistics

SN - 0266-4763

IS - 3

ER -